MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537390
Medical Device Problem Codes Entrapment of Device (1212); Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable investigation finding of stent kinked.Block h11: an advanix pancreatic stent was received for analysis.Visual and microscopic examination of the returned device found the stent kinked, and the guidewire port from the pusher damaged.Functional inspection was performed, and it was observed that the guidewire gets stuck against the guidewire port.No other damages were noted to the stent and delivery system.Product analysis confirmed the reported event of device guidewire stuck.The investigation concluded that the additional observed malfunctions of guidewire port damaged and stent kinked may be consistent with the good faith effort response, which indicated that there could be signs of the exit port having been forcibly widened by the nurse where the pusher's guidewire comes out.However, from a product analysis point of view, it is not possible to determine the exact cause of why the guidewire did not pass the guidewire exit port during procedure, as the conditions and manner in which the device was used during the procedure could not be verified.Therefore, the most probable cause of the events is cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix rx pancreatic stent was to be implanted in the pancreatic duct to treat a suspected pancreatic cancer during an endoscopic pancreatic drainage procedure performed on (b)(6) 2025.During the procedure, it was observed that the hole in the accessory pusher was too small, which prevented the guidewire from exiting as intended.There may be traces of the exit being forcibly widened by the nurse where the pusher's guidewire comes out.Another of the same device was used to complete the procedure.There were no patient complications reported as a result of this event.Note: this complaint has been deemed mdr reportable event based on the investigation result which revealed that the stent was kinked.Please see block h11 for the full investigation details.

Brand Name
ADVANIX? PANCREATIC STENT KIT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22312571
Report Number3005099803-2025-02854
Device Sequence Number8924669
Product Code FGE
UDI-Device Identifier08714729856382
UDI-Public(01)08714729856382(17)251030(10)33974083
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/30/2025
Device Model NumberM00537390
Device Catalogue NumberM00537390
Device Lot Number0033974083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown